# SDR CA040121002

- Difficulty date: January 19, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 15,988 hours
- Engine: Garrtt TPE33110UG
- Propeller: Rotol R333482F12
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) AC WAS IN LEVEL FLIGHT AT FL190.  CABIN ALTITUDE WAS 5500 FT, NEAR MAX DIFFERENTIAL OF ABOUT 5.5 PSID.  SLIGHT THUD WAS HEARD FROM PASSENGER COMPARTMENT.  NO DECREASE IN PRESSURIZATION OR ANY OTHER WARNINGS. FLIGHT CONTINUED WITH NO PROBLEMS.  PASSENGER SEATED IN EMERGENCY EXIT SEAT REPORTED THAT HIS WINDOW HAD CRACKED IN MID FLIGHT. ON EXAMINATION BY MAINT, OUTER PANE OF TWO PANE CABIN WINDOW HAD CRACKED FROM TOP TO BOTTOM ON A DIAGONAL.  CRACK APPEARS TO HAVE STARTED AT A CRAZE( 1.7 IN) IN CENTER OF OUTER PANE.  PORTION OF WINDOW WITH CRAZE WAS  THINNER THAN THE REST.  TWO PANE CONCEPT WORKED PERFECTLY, WITH INNER PANE TAKING  PRESSURIZATION LOAD W/O SIGNIFICANT PRESSURE LOSS.
